MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XPT ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XPT ANALYZER
Model Number ADVIA CENTAUR XPT ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that an erroneously elevated high-sensitivity troponin i (tnih) and total human chorionic gonadotropin (thcg) results were obtained on multiple patient samples on an advia centaur xpt instrument.Quality control (qc) was acceptable on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse identified a small leak in the wash displacement (wd) water probe area.The cse replaced the wash manifold and subsequently the wash separation manifold, conducted precision tests for both the tnih and thcg assays, with results recovered within the acceptable ranges and re-ran qc samples, which were acceptable.The cse monitored the system's performance post-service and confirmed that no further discordant results were observed.Siemens further evaluated the event and the cause of the event is unknown.The reported event was resolved with routine troubleshooting actions.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported that erroneously elevated high-sensitivity troponin i (tnih) and total human chorionic gonadotropin (thcg) results were obtained on multiple patient samples on the advia centaur xpt analyzer.The initial results were reported to the physician(s), who questioned the results.The samples were repeated on an alternate advia centaur cp analyzer.The repeat results recovered lower than the initial results, which were considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to this event.

Brand Name
ADVIA CENTAUR XPT ANALYZER
Common Device Name
ADVIA CENTAUR XPT ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co.
registration number: 8020888
dublin
EI  
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22283476
Report Number2432235-2025-00153
Device Sequence Number8310023
Product Code JJE
UDI-Device Identifier00630414596914
UDI-Public(01)00630414596914
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR XPT ANALYZER
Device Catalogue Number10711433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Initial Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown